# SDR ASOA2018053055140

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145
- Aircraft serial: 145180
- Aircraft time: 44,515 hours, 33,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10178
- Condition: Inoperative
- Location: Emergency Light
- Part time: 998 hours, 806 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WAS REPORTED INOPERATIVE.  MX REMOVED AND REPLACED THE BATTEYR PACK,  OPS CHECKED GOOD. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
